# SDR CAL960093

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1165
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND FLOOR BOARD SUPPORT HAT CHANNEL CORRODED IN MAIN CABIN AT STATION 1165.  A NEW FLOOR BOARD SUPPORT HAT CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-30-1.  (M)
